# SDR USAA2013062100028

- Difficulty date: May 30, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FLOORBEAM AT BS706, BL0.  REPAIRED FLOORBEAM AT BS706, BL0 IAW EO  5710-01021 & ENGINEERING JOB CARD M2C57002.
